Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from liver abscess. On rebicip. Done US. What disease is this?

my son age 25 is suffering from liver abscess. Dr. diagonised on 22nd march and started treatment, now he is feeling good but he has to take medicine rebicip before eating and after eating metrogyl tap 3 times in a day. in the ultra sound, the it is showing 170 mm (<30), what is the best remedy to cure from this type of disease.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thank you for your querry.
Zhis isnt very common in his age. Usually abscesses are found after sepsis or some serious surgical procedure. It is important to be sure that his isnt adenoma, or ehinococal cyst. The best treatment is surgical, but sometimes doctors try with antibiotics first and see is there improvement.
170mm is really small abscess ant I think it can be managed nonoperatively. This shouldnt be anythng serious and will heal without consequances.
Wish you good health.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor